advertisement
Question
Posted by: mmg | 2005/12/12

irregular periods

I am taking Triphasil as a birth control. I have my regular periods without any pain within the correct red pills. When it comes to the white ovalation pills I have another set of periods but the discharge is a thick, dark brown colour with pain on the sides. What could be the problem, I have a appointment with my Gynea 12 January, but want to set my mind at ease for the cause...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be breakthrough bleeding. Your gynaecologist should check for any problems with your uterus or cervix though. If it is hormonal, you may need a stronger pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement